# SDR CALA2024122003122

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Part number: TSE2001
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT SIDE EPL CONNECTOR ON SEAT ROW 31ABC HAS BLACK WIRE PULLED CONNECTOR. SUPPORT TASK NSA EMX N/R 00144. RE-INSERTED AND SECURED BLACK WIRE INTO PIN 2 OF SEAT SIDE EPL CONNECTOR ON SEAT ROW 31ABC IAW B737-800 SWPM 20-42-01 AND WDM 3 3-51-14. SEAT ROW 31ABC EMERGENCY LIGHT OPS CHECK GOOD IAW B737- 800 AMM 33-51-00, SDR ATTACHED. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00144. WORK ACCOMPLISHED BY V900670 AND INSPECTED BY V 938113.
